Alert archive / New Mexico / Flash Flood Warnings in 2017
Flash Flood Warning 48, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Oct 3, 2017, 9:36 PM MDT for De Baca County, Guadalupe County, New Mexico. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 3, 2017, 9:36 PM MDT (03:36 UTC)
- Expired
- Oct 4, 2017, 12:30 AM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties De Baca County, NM, Guadalupe County, NM
The radar
The Cannon AFB radar (KFDX), 78 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 3, 10:30 PM MDT | FLASH FLOOD | Sumner Lake, NM | FOUR TO 6 INCHES OF RAINFALL RESULTED IN FLASH FLOODING ALONG ALAMOGORDO CREEK AND SALADO CREEK DRAINAGES WITH NUMEROUS LOW WATER CROSSINGS FLOODED. |
| Oct 3, 10:30 PM MDT | FLASH FLOOD | Sumner Lake, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 3.6 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3181 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
534 WGUS55 KABQ 040336 FFWABQ NMC011-019-040630- /O.NEW.KABQ.FF.W.0048.171004T0336Z-171004T0630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Albuquerque NM 936 PM MDT TUE OCT 3 2017 The National Weather Service in Albuquerque has issued a * Flash Flood Warning for... Northwestern De Baca County in east central New Mexico... East central Guadalupe County in east central New Mexico... * Until 1230 AM MDT. * At 934 PM MDT, Doppler radar indicated thunderstorms producing very heavy rain across northern Dec Baca and east central Guadalupe Counties northeast of Fort Sumner. Flash flooding is expected to begin shortly. Rainfall amounts between 2 and 4 inches will be common with these storms. Flash flooding of Salada Creek and other nearby Pecos River drainages is likely. * Some locations that will experience flooding include... Fort Sumner, Sumner Lake State Park and Sumner Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of normally dry arroyos and streambeds, low water crossings, intersections, and underpasses as well as other poor drainage and low lying areas. && LAT...LON 3489 10435 3446 10424 3452 10470 3476 10470 $$ CA
2 follow-up statements
244 WGUS75 KABQ 040520 FFSABQ Flash Flood Statement National Weather Service Albuquerque NM 1120 PM MDT TUE OCT 3 2017 NMC011-019-040630- /O.CON.KABQ.FF.W.0048.000000T0000Z-171004T0630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ De Baca-Guadalupe- 1120 PM MDT TUE OCT 3 2017 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT FOR NORTHWESTERN DE BACA AND EAST CENTRAL GUADALUPE COUNTIES... At 1117 PM MDT, Doppler radar indicated thunderstorms producing very heavy rain moving slowly east across northern De Baca County and far southeast Guadalupe County. Flash flooding of Salada Creek and other Pecos River drainages is likely. Some locations that will experience flooding include... Fort Sumner, Sumner Lake State Park and Sumner Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flash flooding. To report flooding, contact your local law enforcement agency and the National Weather Service Office in Albuquerque when you can do so safely. && LAT...LON 3489 10435 3446 10424 3452 10470 3476 10470 $$ CA
622 WGUS75 KABQ 040629 FFSABQ Flash Flood Statement National Weather Service Albuquerque NM 1229 AM MDT WED OCT 4 2017 NMC011-019-040636- /O.EXP.KABQ.FF.W.0048.000000T0000Z-171004T0630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ De Baca-Guadalupe- 1229 AM MDT WED OCT 4 2017 ...THE FLASH FLOOD WARNING FOR NORTHWESTERN DE BACA AND EAST CENTRAL GUADALUPE COUNTIES WILL EXPIRE AT 1230 AM MDT... Moderate rain from scattered showers and storms will continue through 2 AM MDT northeast of Fort Sumner in the previously warned area. However, additional rainfall is not expected to create life threatening flash flooding. Please continue to heed any remaining road closures and report flooding to local law enforcement officials. LAT...LON 3489 10435 3446 10424 3452 10470 3476 10470 $$ CA
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Oct 3, 5:37 PM MDT, 3 hours 59 minutes earlier.
Area forecast discussion, Oct 3, 5:37 PM MDT, 3 hours 59 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 537 PM MDT Tue Oct 3 2017 .AVIATION... 00Z TAF CYCLE The cold front has started to trigger showers and thunderstorms east of the central mountain chain this evening and they will continue to increase in coverage and intensity tonight, some storms with heavy rain, hail and strong wind gusts. Some thunderstorms will probably develop during the late night hours across central areas as the front pushes into the central valley. Farther east, upslope flow will result in rain, areas of fog and low clouds with MVFR and IFR conditions that will linger through at least mid day Wednesday; breaking up in some areas briefly during the afternoon, only to sock back in with showers and thunderstorms Wednesday evening. Ample moisture with the front will spread showers and thunderstorms west across most of the forecast area on Wednesday with a threat of locally heavy rainfall, especially in the east. && .PREV DISCUSSION...319 PM MDT Tue Oct 3 2017... .SYNOPSIS... Strong afternoon storms expected tonight across the eastern plains with few possibly becoming severe, with more numerous storms across central and eastern NM Wednesday and Thursday. Flash flooding will likely be a concern Wednesday where the heaviest downpours occur. Drier weather conditions prevail starting Friday and into the weekend. && .DISCUSSION... A backdoor front has moved into the NE plains today, with higher Td's and southerly remaining over the SE plains up to about I-40 this afternoon. Instability will be moderate to high across the east where CAPE values are 2000-3000 J/kg in the RAP13 analysis, along with 40-60kt sfc-6km shear will allow for storms to become severe across the eastern plains this evening. Storms will also be capable of producing localized heavy rains. As an upper low over CA ejects into the northern Great Basin, and an high over the eastern U.S. builds into Texas, the increased moisture behind the backdoor and over the SE plains will advect further west to the continental divide Wed-Thu. This will set up numerous storms Wed-Thu afternoons. With soil moistures already fairly high over much of NM, and tonight's expected precipitation over the eastern plains, the threat of flash flooding is certainly likely where the heaviest downpours occur Wed and potentially again Thu, certainly across the eastern plains. Storm total accumulations from now through Thursday are peaking across the eastern plains where 2-3" are possible. Models continue to show the upper low opening up to a trough over the northern Rockies by Friday bringing in drier weather across the west. A backdoor front Saturday could keep a few storms going Saturday along the Sangre's, but the real story is the drying trend this weekend and into next week. 24 && .FIRE WEATHER... Humidities will increase and showers and thunderstorms will become more widespread from the central mountain chain eastward starting tonight, then across western areas as well on Wednesday. A back door cold front will push through gaps in the central mountain chain with a moderately gusty east canyon wind in the middle Rio Grande Valley and Santa Fe areas tonight into Wednesday morning. An upper level low pressure system tracking northeastward across the Great Basin and northern Rockies will continue to draw low level moisture over the state through Thursday. PWATs over 1 inch across central and southeast areas are expected Wednesday and Thursday with record values for those dates forecast at Albuquerque. Between tonight and Thursday evening, much of the area from the continental divide eastward can expect total accumulations between 1/2-1 inch, except from 1-1.5 inches with locally higher amounts east of the central mountain chain. Lighter amounts are expected west of the continental divide. The upper level low will begin to migrate eastward onto the upper Great Plains Thursday night and Friday, steering drier air over New Mexico. A Pacific cold front will also arrive from the west and northwest on Friday with dry air. West winds will become breezy to windy Friday afternoon from the central mountain chain eastward. Isolated showers and thunderstorms lingering on Friday will favor locations east of the continental divide, and these could get a boost from a back door cold front that penetrates northeast areas Friday evening. Persistent dry air flowing into the area from the west and northwest on Saturday will cause humidities to continue to trend downward with dry weather expected Saturday and Sunday. An upper level trough crossing the northern and central Rockies will send a somewhat moist back door cold front southwestward through the state starting Sunday. The system could trigger some showers and thunderstorms from the northern mountains eastward as early as Sunday night. Vent rates will be poor in the wake of the cold front along and east of the central mountain chain on Wednesday. There will be some ventilation improvement along and just east of the central mountain chain Thursday, then continued improvement areawide as winds strengthen on Friday. In the wake of Friday's Pacific cold front mostly poor ventilation is expected Saturday, and some of the poor readings may linger behind the back door cold front across NE and E central areas on Sunday. 44 && .AVIATION... 18Z TAF CYCLE 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Oct 3, 3:34 PM MDT, 6 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 334 PM MDT Tue Oct 3 2017 NMZ501>540-041100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 334 PM MDT Tue Oct 3 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...This Afternoon and Tonight There is a marginal risk of severe thunderstorms across the east- central plains tonight after 5pm are possible. Storms will be capable of producing hail, strong winds, and localized heavy rainfalls. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered to numerous afternoon storms are expected once again Wed afternoon. Increased moisture advection into western NM, along with preceding storm activity across the eastern plains has increased the chance for localized flash flooding across the eastern plains Wednesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 24
In the hours before
Special weather statement, Oct 3, 6:46 PM MDT, 2 hours 50 minutes before
Special Weather Statement National Weather Service Albuquerque NM 646 PM MDT TUE OCT 3 2017 NMZ529-532-533-040115- Eastern San Miguel County-Guadalupe County-Northeast Highlands- 646 PM MDT TUE OCT 3 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAN MIGUEL AND NORTH CENTRAL GUADALUPE COUNTIES UNTIL 715 PM MDT... At 645 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles northeast of Colonias, or 16 miles north of Santa Rosa, moving northwest at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of south central San Miguel and north central Guadalupe Counties. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3507 10469 3520 10501 3545 10476 3523 10456 TIME...MOT...LOC 0045Z 123DEG 9KT 3519 10470 DPorter
Special weather statement, Oct 3, 7:28 PM MDT, 2 hours 8 minutes before
Special Weather Statement National Weather Service Albuquerque NM 728 PM MDT TUE OCT 3 2017 NMZ533-537-040200- Guadalupe County-De Baca County- 728 PM MDT TUE OCT 3 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DE BACA AND SOUTHWESTERN GUADALUPE COUNTIES UNTIL 800 PM MDT... At 727 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles southeast of Vaughn, moving north at 20 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. This storm will remain over mainly rural areas of west central De Baca and southwestern Guadalupe Counties. This includes Highway 285 between Mile Markers 188 and 199. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3440 10492 3440 10509 3462 10517 3465 10477 TIME...MOT...LOC 0127Z 171DEG 18KT 3448 10502 24
Special weather statement, Oct 3, 7:29 PM MDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
729 PM MDT TUE OCT 3 2017
NMZ532-533-040200-
Eastern San Miguel County-Guadalupe County-
729 PM MDT TUE OCT 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAN MIGUEL AND
NORTHEASTERN GUADALUPE COUNTIES UNTIL 800 PM MDT...
At 729 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Santa Rosa Lake State Park, or 19 miles north of
Santa Rosa, moving north at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Variadero.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
LAT...LON 3513 10446 3515 10470 3543 10472 3544 10465
3545 10464 3542 10431
TIME...MOT...LOC 0129Z 189DEG 20KT 3521 10458
DPorterSpecial weather statement, Oct 3, 8:10 PM MDT, 1 hour 26 minutes before
Special Weather Statement National Weather Service Albuquerque NM 810 PM MDT TUE OCT 3 2017 NMZ538-539-040245- Eastern Lincoln County-Chaves County Plains- 810 PM MDT TUE OCT 3 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND NORTHWESTERN CHAVES COUNTIES UNTIL 845 PM MDT... At 810 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles southwest of Mesa, or 40 miles northwest of Roswell, moving northeast at 10 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of northeastern Lincoln and northwestern Chaves Counties. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3375 10484 3383 10504 3406 10496 3394 10467 TIME...MOT...LOC 0210Z 205DEG 8KT 3386 10491 40
Special weather statement, Oct 3, 8:11 PM MDT, 1 hour 25 minutes before
Special Weather Statement National Weather Service Albuquerque NM 811 PM MDT TUE OCT 3 2017 NMZ533-537-040245- Guadalupe County-De Baca County- 811 PM MDT TUE OCT 3 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DE BACA AND SOUTHWESTERN GUADALUPE COUNTIES UNTIL 845 PM MDT... At 811 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles east of Vaughn, moving northeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain and frequent and dangerous cloud to ground lightning will also be possible with this storm. This storm will remain over mainly rural areas of west central De Baca and southwestern Guadalupe Counties. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3442 10499 3456 10505 3474 10481 3446 10464 TIME...MOT...LOC 0211Z 233DEG 10KT 3452 10494 24
Special weather statement, Oct 3, 9:16 PM MDT, 20 minutes before
Special Weather Statement National Weather Service Albuquerque NM 916 PM MDT TUE OCT 3 2017 NMZ533-537-040345- Guadalupe County-De Baca County- 916 PM MDT TUE OCT 3 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DE BACA AND EAST CENTRAL GUADALUPE COUNTIES UNTIL 945 PM MDT... At 916 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles west of Sumner Lake State Park, or 20 miles south of Santa Rosa, moving northeast at 10 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of north central De Baca and east central Guadalupe Counties. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3454 10455 3467 10470 3486 10453 3467 10430 TIME...MOT...LOC 0316Z 226DEG 8KT 3466 10456 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 6:46 PM MDT | Special Weather Statement | ABQ | San Miguel | 29 min |
| Oct 3, 7:28 PM MDT | Special Weather Statement | ABQ | Guadalupe | 32 min |
| Oct 3, 7:29 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Oct 3, 8:10 PM MDT | Special Weather Statement | ABQ | 35 min | |
| Oct 3, 8:11 PM MDT | Special Weather Statement | ABQ | Guadalupe | 34 min |
| Oct 3, 8:16 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 119 min |
| Oct 3, 9:02 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 118 min |
| Oct 3, 9:11 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 94 min |
| Oct 3, 9:16 PM MDT | Special Weather Statement | ABQ | Guadalupe | 29 min |
| Oct 3, 9:46 PM MDT | Special Weather Statement | ABQ | Harding | 44 min |
| Oct 3, 9:50 PM MDT | Special Weather Statement | ABQ | De Baca | 40 min |
| Oct 3, 9:57 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 3 hr |
| Oct 3, 10:19 PM MDT | Special Weather Statement | ABQ | De Baca | 41 min |
| Oct 3, 11:05 PM MDT | Special Weather Statement | ABQ | Quay | 40 min |
| Oct 3, 11:15 PM MDT | Flash Flood Warning | ABQ | De Baca, Guadalupe, Quay | 3 hr |
| Oct 3, 11:37 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 113 min |
| Oct 3, 11:45 PM MDT | Special Weather Statement | ABQ | De Baca | 45 min |
| Oct 4, 12:26 AM MDT | Special Weather Statement | ABQ | Curry | 49 min |
| Oct 4, 12:58 AM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Harding, Quay, Roosevelt | 3 hr |
| Oct 4, 9:16 AM MDT | Areal Flood Advisory | ABQ | De Baca | 3 hr |
| Oct 4, 10:52 AM MDT | Flash Flood Watch | ABQ | 43 hr | |
| Oct 4, 2:04 PM MDT | Areal Flood Advisory | ABQ | Curry | 116 min |
| Oct 4, 2:11 PM MDT | Special Weather Statement | ABQ | 49 min | |
| Oct 4, 2:35 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Oct 4, 2:46 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 44 min |
| Oct 4, 2:56 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Sandoval | 49 min |
| Oct 4, 3:21 PM MDT | Areal Flood Advisory | ABQ | Cibola | 114 min |
| Oct 4, 3:30 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, McKinley, Sandoval | 45 min |
| Oct 4, 3:33 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 42 min |
| Oct 4, 3:35 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 115 min |
| Oct 4, 4:00 PM MDT | Flash Flood Warning | ABQ | Cibola, McKinley, Sandoval | 2 hr |
| Oct 4, 4:14 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Sandoval | 46 min |
| Oct 4, 4:46 PM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| Oct 4, 4:49 PM MDT | Flash Flood Warning | ABQ | Sandoval | 116 min |
| Oct 4, 5:00 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Oct 4, 5:00 PM MDT | Special Weather Statement | ABQ | Sandoval | 30 min |
| Oct 4, 5:09 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 51 min |
| Oct 4, 5:13 PM MDT | Special Weather Statement | ABQ | Valencia | 47 min |
| Oct 4, 5:32 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval | 118 min |
| Oct 4, 5:48 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe | 117 min |
| Oct 4, 5:54 PM MDT | Special Weather Statement | ABQ | Taos | 36 min |
Nearby
Flash Flood Warnings in New Mexico, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.